Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A recursion formula for the polynomial solutions of a partial differential equation


Author: C. C. MacDuffee
Journal: Bull. Amer. Math. Soc. 42 (1936), 244-247
DOI: https://doi.org/10.1090/S0002-9904-1936-06280-4
MathSciNet review: 1563279
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06280-4